# SDR YENA201802080076

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 59,319 hours, 20,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE FWD CABIN SEAT TRACK Y1292.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 52-42-11.
